# SDR AU001012

- Difficulty date: October 24, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: A1882
- Condition: Cracked
- Location: Engine/Transmiss
- Part time: 1,114 cycles
- Component: Engine/Trans, Robsin, CLUTCH
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION CLUTCH SHEAVE CRACKED FROM OUTER RETAINING BOLT. SEAL RETAINING PLATES ALSO CRACKED.
